MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW ML; SIZE Ø5.0X30 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW ML; SIZE Ø5.0X30 MM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 7601-05030M-G1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 8 months post-operatively a yukon oct polyaxial screw shank fractured at the tulip head and shank junction at t1.Revision surgery has not been performed at this time.
 
Additional Manufacturer Narrative
Device remains implanted.
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect conclusion of the investigation.H3 other text: no product returned.
 
Event or Problem Description
A company representative reported that a patient was revised approximately 8 months after implantation to address two fractured yukon polyaxial screws at t1, one of which also migrated and one migrated yukon set screw.This report is for the first of two fractured yukon polyaxial screws.

Brand Name
POLYAXIAL SCREW ML; SIZE Ø5.0X30 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15396451
Report Number3004774118-2022-00335
Device Sequence Number17667929
Product Code NKG
UDI-Device Identifier10888857395831
UDI-Public10888857395831
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-05030M-G1
Device Catalogue Number7601-05030M-G1
Device Lot NumberNDRC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer11/08/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown